Model calibration of a geomechanical problem with efficient global optimization
| Title | Model calibration of a geomechanical problem with efficient global optimization |
| Publication Type | Journal Article |
| Year of Publication | 2013 |
| Authors | Lovison, A, Comola, F, Teatini, P, Janna, C, Ferronato, M, Putti, M, Gambolati, G |
| Journal | Dolomites Research Notes on Approximation |
| Volume | 6 |
| Issue | Special_Issue |
| Pagination | 140-150 |
| Date Published | 09/2013 |
| Publisher | Padova University Press |
| Place Published | Padova, IT |
| ISSN Number | 2035-6803 |
| URL | http://drna.padovauniversitypress.it/2013/specialissue/14 |
| DOI | 10.14658/pupj-drna-2013-Special_Issue-14 |
Paper: